MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®; STOPCOCK, I.V. SET
Catalog Number MC330419
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.D4: only di provided as lot number is unknown.Additional contact information": (b)(6).Additional contact information/distributor: (b)(4).
 
Event or Problem Description
An event involving a smallbore transfer set with microclave clear luer lock reported that when tracing the patient's lines, they noticed that there was pooling of lipids on the syringe pump.When they went to inspect the line, they noticed lipids were leaking from the connection piece between the syringe and the tubing and it looked like the end piece that goes into the syringe was cracked.They stopped infusion and switched out the tubing.There was patient involvement and no patient harm/adverse event reported.

Brand Name
102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24412561
Report Number9617594-2026-00165
Device Sequence Number21464398
Product Code FMG
UDI-Device Identifier00887709087552
UDI-Public00887709087552
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330419
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPIDS, UNK MFR
Patient SexUnknown